EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1007

Title: On duality in linear programming under fuzzy environment
Authors: Bector, C R
Chandra, S
Keywords: Linear primal–dual problems
Fuzzy environment
Issue Date: 2002
Citation: Fuzzy Sets and Systems, 125(3), 317-325
Abstract: A pair of linear primal–dual problems is introduced under fuzzy environment and appropriate results are proved to establish the duality relationship between them. Possible extensions are also suggested.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1007
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
bectordua2002.pdf48.65 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback